Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Changing Meds Q

Posted by Toby on January 12, 1999, at 12:48:35

In reply to Changing Meds Q, posted by Crystal on January 12, 1999, at 5:05:39

Discontinuing an SSRI cold turkey is safe, but for some people can be very uncomfortable. Some people get a flu-like syndrome that lasts from a few days to a couple of weeks. The syndrome can be mild with a little nausea to really nasty with vomiting and headache, dizziness and aches and pains.

If you have been taking the Effexor since last Thursday, the serotonin in the Effexor should take the place of the Zoloft and therefore not let you have a withdrawal syndrome. Also, if you didn't take the prosom the last few nights, you could just be feeling strange because of that. However, it is difficult for me to tell since I don't know all of your symptoms. You may want to call your doctor and see if it would be OK to take a Zoloft and see if the symptoms go away (if it is a withdrawal syndrome, a dose of the Zoloft will reverse it) and then talk with him about a taper (usually 75 mg per day for 3 days then 50 mg per day for 3 days then 25 mg per day for 3 days then stop).




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:2336